# SDR UHLA201505200383

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 15,364 hours, 11,465 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"DOOR PAX FWD OPEN" EICAS MESSAGE WITH L1 DOOR INDICATION ON SYSTEM STATUS PAGE SHOWING RED.  RAN CHECKLIST WITH 2 OF 3 LATCH INDICATORS SHOWING GREEN.  FL350/NORMAL PRESSURIZATION.  INSPECTION AND OPS CHECK OF L1 DOOR IAW AMM 52-70-00 CHECKS GOOD.  ALSO, PRESSURIZED ACFT, 7000 FEET CABIN ALTITUDE IAW AMM 21-30-00.  CHECKED GOOD, ALL DOOR INDICATORS ARE APPROPRIATE.
